World Scientific
  • Search
  •   
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

Quandle coloring quivers

    https://doi.org/10.1142/S0218216519500019Cited by:9 (Source: Crossref)

    We consider a quiver structure on the set of quandle colorings of an oriented knot or link diagram. This structure contains a wealth of knot and link invariants and provides a categorification of the quandle counting invariant in the most literal sense, i.e. giving the set of quandle colorings the structure of a small category which is unchanged by Reidemeister moves. We derive some new enhancements of the counting invariant from this quiver structure and show that the enhancements are proper with explicit examples.

    AMSC: 57M27, 57M25

    References

    • 1. D. Bar-Natan, The knot atlas, http://katlas.org/wiki/Main_Page. Google Scholar
    • 2. J. S. Carter, M. Elhamdadi, M. Graña and M. Saito, Cocycle knot invariants from quandle modules and generalized quandle homology, Osaka J. Math. 42(3) (2005) 499–541. Web of ScienceGoogle Scholar
    • 3. J. S. Carter, D. Jelsovsky, S. Kamada, L. Langford and M. Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355(10) (2003) 3947–3989. Crossref, Web of ScienceGoogle Scholar
    • 4. M. Elhamdadi and S. Nelson, Quandles — An Introduction to the Algebra of Knots, Student Mathematical Library, Vol. 74 (American Mathematical Society, Providence, RI, 2015). CrossrefGoogle Scholar
    • 5. G. R. Grindstaff and S. Nelson, Lie ideal enhancements of counting invariants, Osaka J. Math. 53(4) (2016) 1015–1027. Web of ScienceGoogle Scholar
    • 6. D. Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23(1) (1982) 37–65. Crossref, Web of ScienceGoogle Scholar
    • 7. L. H. Kauffman, Remarks on Khovanov homology and the Potts model, in Perspectives in Analysis, Geometry, and Topology. May 19–25 (Birkhäuser, Basel, 2012), pp. 237–262. Google Scholar
    • 8. C. Manolescu, An introduction to knot Floer homology, in Physics and Mathematics of Link Homology, Vol. 680 Contemporary Mathematics (American Mathematical Society, Providence, RI, 2016), pp. 99–135. CrossrefGoogle Scholar
    • 9. S. V. Matveev, Distributive groupoids in knot theory, Mat. Sb. (N.S.) 119(161) (1) (1982) 78–88. Google Scholar
    • 10. P. S. Ozsváth, J. Rasmussen and Z. Szabó, Odd Khovanov homology, Algebr. Geom. Topol. 13(3) (2013) 1465–1488. Crossref, Web of ScienceGoogle Scholar